# SDR DALA2025020600931

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 76,198 hours, 29,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0797437) MAIN CABIN FLOOR STRUCTURE SUPPORT HAS A CRACK AT RADIUS, LOWER SURFACE BS.540 APROX RBL.2. REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE SUPPORT PN# 143A5240U12 AND PN 143A5240-10 AT BS.540 AT APPROXIMATELY BL 0 TO RBL.24 IAW B737 SRM 51-40-02.
